# SDR LR7A03017

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5324 FOUND RT MLG WHEEL WELL SUPPORT ANGLE TO VERTICAL BEAM ATTACH CHAFED AND WORN AT FS 577, RBL 65, WL 236.  REPAIRED IAW LAC MEA 382-53-03-011. NR 2084.
